# SDR SWIA201333152

- Difficulty date: March 14, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 25,899 hours, 21,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN VERTICAL BEAM AT FS 409.00 + 128, LBL 18, LOWER OBD SIDE AT BOTTOM RIVET.  (C-CHECK)  REMOVED AND REPLACED VERTICAL BEAM AT FS 409.0+128 LBL 18 IAW SRM AND REO.
